# SDR DALA2023121210164

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 104,901 hours, 14,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 EXIT SIGN IN LLCR FWD RIGHT UPPER BUNK MISSING. CORRECTIVE ACTION: REPLACED EXIT SIGN IN LLCR FWD RIGHT UPPER BUNK PER B767 AMM 33- 52 (5005003)
